Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the series for the partition function


Author: D. H. Lehmer
Journal: Trans. Amer. Math. Soc. 43 (1938), 271-295
MSC: Primary 11P82
MathSciNet review: 1501943
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11P82

Retrieve articles in all journals with MSC: 11P82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501943-5
Article copyright: © Copyright 1938 American Mathematical Society